Matematicheskoe Modelirovanie i Kraevye Zadachi
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod. Kraev. Zadachi:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod. Kraev. Zadachi, 2010, Part 2, Pages 289–291 (Mi mmkz1620)  

This article is cited in 2 scientific papers (total in 2 papers)

О вольтерровых функционально-операторных играх

A. V. Chernov


References: PDF file   HTML file
UDC: 517.988+517.977.8

Citation: A. V. Chernov, “О вольтерровых функционально-операторных играх”, Proceedings of the Seventh All-Russian Scientific Conference with international participation (3–6 June 2010). Part 2, Matem. Mod. Kraev. Zadachi, Samara State Technical Univ., Samara, 2010, 289–291

Citation in format AMSBIB
\Bibitem{Che10}
\by A.~V.~Chernov
\paper О вольтерровых функционально-операторных играх
\inbook Proceedings of the Seventh All-Russian Scientific Conference with international participation (3--6 June 2010). Part~2
\serial Matem. Mod. Kraev. Zadachi
\yr 2010
\pages 289--291
\publ Samara State Technical Univ.
\publaddr Samara
\mathnet{http://mi.mathnet.ru/mmkz1620}


Linking options:
  • http://mi.mathnet.ru/eng/mmkz1620
  • http://mi.mathnet.ru/eng/mmkz/v2/p289

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Andrey V. Chernov, “On Volterra functional operator games on a given set”, Autom. Remote Control, 75:4 (2014), 787–803  mathnet  crossref  isi  elib
    2. A. V. Chernov, “A majorant-minorant criterion for the total preservation of global solvability of a functional operator equation”, Russian Math. (Iz. VUZ), 56:3 (2012), 55–65  mathnet  crossref  mathscinet
  • Number of views:
    This page:57
    References:22

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021